# SDR 2005FA0001291

- Difficulty date: September 2, 2005
- Submitted: September 2, 2005
- Operation: General aviation
- Aircraft: N89671
- Make and model: Cessna 140
- Aircraft serial: 8719
- Aircraft time: 2,358 hours
- Engine: Cont IO240A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Tube
- Condition: Corroded
- Location: Flap System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IB RT FLAP AND SECTION OF THE FLAP CONTROL TUBE WERE EXAMINED.  THE CONTROL TORQUE TUBE WELD CONTAINED SURFACE CORROSION AND A FATIGUE CRACK WAS NOTED.
